Ah…Side Effects

RA and the meds I take to control the disease aren’t always in agreement with each other.  There are factors like fatigue, lack of sleep and food interactions that can make my day suck.  But like everything  else, there is a pill for that too.

This morning I vomited…a lot.  Sometimes when this happens I break blood vessels all over my body.  Predominately in my face though.  I also have psoriasis on my eyelids (and legs) so when the vessels break it looks like someone punched me in the face.   The psoriasis is a side effect of my meds too.  Oh Yeah!

Today’s pukefest wasn’t as bad as some but it left me feeling like ick.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s